Journal of Symbolic Logic

Formalized token models and duality in semantics: an algebraic approach

Lars Hansen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Employing the theory of Birkhoff polarities as a model of model theory yields an inductively defined dual structure which is a formalization of semantics and which allows for simple proofs of some new results for model theory.

Article information

J. Symbolic Logic, Volume 69, Issue 2 (2004), 443-477.

First available in Project Euclid: 19 April 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Hansen, Lars. Formalized token models and duality in semantics: an algebraic approach. J. Symbolic Logic 69 (2004), no. 2, 443--477. doi:10.2178/jsl/1082418537.

Export citation


  • G. Birkhoff Lattice Theory, 3rd ed., American Mathematical Society, Providence, R.I.,1967.
  • C. C. Chang and H. J. Keisler Model Theory, 3rd ed., North Holland,1991.
  • K. Gödel The consistency of the axiom of choice and of the generalized continuum hypothesis with the axioms of set theory, Princeton,1940, (second printing 1951).
  • G. Grätzer Lattice Theory: First concepts and distributive lattices, W. H. Freeman and Company,1971.
  • P. R. Halmos Lectures on Boolean Algebras, Van Nostrand,1963.
  • E. Mendelson Introduction to Mathematical Logic, Van Nostrand,1963.
  • C. Morris Foundations of the Theory of Signs, The University of Chicago Press,1938, (twelfth impression 1970).